# SDR HALA20250721227

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 35,984 hours, 5,716 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - DOOR AVIONIC UNABLE TO MAINTAIN CABIN ALTITUDE. PRESSURIZED AC PER AMM 05-53-00-780-803-A NO LEAKS NOTED. CHECKED CLEARANCE ON AVIONICS DOOR PER AMM 52-41-11-400-801-A. CHECKS GOOD. FOUND LATCH ON DOOR NOT FULLY SECURED. CLOSE DOOR PER AMM 52-41-00. OPS CHK GOOD OK FOR SVC
